# SDR MASA200700300

- Difficulty date: June 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 23,820 hours, 17,862 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 12684221
- Part serial: 693
- Condition: Malfunctioned
- Location: Apu
- Part time: 13,014 hours, 8,953 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2844 PHX - APU OVERTEMP, FOLLOWED BY APU FIRE, CREW FOLLOWED CFM CHECKLIST, APU FIRE CHANGED TO APU FAULT.  REMOVED AND REPLACED DIFFUSER CG ACTUATOR.
